# SDR AWXA200500013

- Difficulty date: January 5, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 37,920 hours, 15,283 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: ABS0374A24
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING E-08 CHECK FUNCTIONAL TEST OF THE EMERGENCY LIGHT SYSTEM, THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 12 RT WAS FOUND INOPERATIVE.  MAINTENANCE FOUND BOTH WIRES PULLED OUT OF THE TERMINALS AT EMERGENCY ESCAPE PATH LIGHT FIXTURE SEAT ROW 12 RT, RE-TERMINATED WIRES WITH NEW TERMINAL LUGS, OPERATIONAL CHECK WAS GOOD.
